# SDR CALA2017101503633

- Difficulty date: October 15, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 62,019 hours, 21,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BY THE L2 DOOR EXTERIOR IS INOPERATIVE.  REPLACED THE LAMP AND OPS CHECKED OK.
